# SDR HNAA2020021100055

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 43,829 hours, 40,167 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL FUME SMELL-VERY APPARENT IN COCKPIT- WHEN BOTH PACKS ARE ACTIVATED THROUGHOUT WHOLE FLIGHT. FOUND LOOSE DUCT IN #1 PACK. OPERATED APU AND BOTH ENGINES AFTER TIGHTENING DUCTS WITH BOTH PACKS ON AND FULL HEAT, NO SMELL PRESENT. OK FOR SERVICE AT THIS TIME.
